Russian Mathematics

, Volume 59, Issue 4, pp 20–27

On the existence of deformations of the Lie algebras of series Z

Article

DOI: 10.3103/S1066369X15040039

Cite this article as:
Ladilova, A.A. Russ Math. (2015) 59: 20. doi:10.3103/S1066369X15040039
  • 19 Downloads

Abstract

The paper continues a series of investigations devoted to the description of filtered deformations of the exceptional Lie algebras over algebraically closed fields of characteristic p = 3. The author constructs a realization of filtered deformations of the series Z Lie algebras as subalgebras in the infinite-dimensional algebra Z(E). It is proved that these deformations are not isomorphic to the respective graded algebras.

Keywords

modular Lie algebras filtered deformations 

Copyright information

© Allerton Press, Inc. 2015

Authors and Affiliations

  1. 1.“S3D Labs Ltd”KolomnaRussia